RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2016, Number 2, Pages 48–51 (Mi vmumm137)  

Short notes

Bifurcations of Steiner minimal trees and minimal fillings for non-convex four-point boundaries and Steiner subratio for the Euclidean plane

E. I. Stepanova

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: Bifurcation diagrams for topologies of Steiner minimal trees and minimal fillings for nonconvex four-pointed boundaries are constructed. Using this issue, the four-pointed Steiner subratio of the Euclidean plane is recieved. All configurations for which it is obtained are found.

Key words: Steiner minimal tree, minimal filling, Steiner subratio.

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-00664a
Ministry of Education and Science of the Russian Federation НШ-581.2014.1


Full text: PDF file (316 kB)
References: PDF file   HTML file

English version:
Moscow University Mathematics Bulletin, 2016, 71:2, 79–81

Bibliographic databases:

UDC: 514.77+519.176+515.165.7
Received: 20.05.2015

Citation: E. I. Stepanova, “Bifurcations of Steiner minimal trees and minimal fillings for non-convex four-point boundaries and Steiner subratio for the Euclidean plane”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2016, no. 2, 48–51; Moscow University Mathematics Bulletin, 71:2 (2016), 79–81

Citation in format AMSBIB
\Bibitem{Ste16}
\by E.~I.~Stepanova
\paper Bifurcations of Steiner minimal trees and minimal fillings for non-convex four-point boundaries and Steiner subratio for the Euclidean plane
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2016
\issue 2
\pages 48--51
\mathnet{http://mi.mathnet.ru/vmumm137}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3637816}
\transl
\jour Moscow University Mathematics Bulletin
\yr 2016
\vol 71
\issue 2
\pages 79--81
\crossref{https://doi.org/10.3103/S0027132216020078}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000393855500007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84971406584}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm137
  • http://mi.mathnet.ru/eng/vmumm/y2016/i2/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:41
    Full text:55
    References:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020